# SDR AALA202503135130

- Difficulty date: March 11, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,800 hours, 29,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPSU BATTERY FAILURE. MAINTENANCE REPLACED BATTERY IAW AMM 33-51-38-400-002-A.
